Backward continuation of solutions of a homogeneous convolution equation of retarded type
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 709-711
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a22,
author = {A. M. Sedletskii},
title = {Backward continuation of solutions of a homogeneous convolution equation of retarded type},
journal = {Differencialʹnye uravneni\^a},
pages = {709--711},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a22/}
}
A. M. Sedletskii. Backward continuation of solutions of a homogeneous convolution equation of retarded type. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 709-711. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a22/